Repositorio de producción científica de la Universidad de Sevilla

Combinatorics on a family of reduced Kronecker coefficients

Opened Access Combinatorics on a family of reduced Kronecker coefficients

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Colmenarejo Hernando, Laura
Rosas Celis, Mercedes Helena
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2015-10
Publicado en: Comptes Rendus Mathematique, 353 (10), 865-869.
Tipo de documento: Artículo
Resumen: The reduced Kronecker coefficients are particular instances of Kronecker coefficients that contain enough information to recover them. In this notes we compute the generating function of a family of reduced Kronecker coefficients. We also gives its connection to the plane partitions, which allows us to check that this family satisfies the saturation conjecture for reduced Kronecker coefficients, and that they are weakly increasing. Thanks to its generating function we can describe our family by a quasipolynomial, specifying its degree and period.
Cita: Colmenarejo Hernando, L. (2015). Combinatorics on a family of reduced Kronecker coefficients. Comptes Rendus Mathematique, 353 (10), 865-869.
Tamaño: 158.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43065

DOI: 10.1016/j.crma.2015.07.012

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones